Volume 17, issue 4 (2017)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 19
Issue 7, 3217–3753
Issue 6, 2677–3215
Issue 5, 2151–2676
Issue 4, 1619–2150
Issue 3, 1079–1618
Issue 2, 533–1078
Issue 1, 1–532

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

Author Index
The Journal
About the Journal
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
To Appear
Other MSP Journals
This article is available for purchase or by subscription. See below.
A note on cobordisms of algebraic knots

József Bodnár, Daniele Celoria and Marco Golla

Algebraic & Geometric Topology 17 (2017) 2543–2564

We use Heegaard Floer homology to study smooth cobordisms of algebraic knots and complex deformations of cusp singularities of curves. The main tool will be the concordance invariant ν+: we study its behaviour with respect to connected sums, providing an explicit formula in the case of L–space knots and proving subadditivity in general.

PDF Access Denied

However, your active subscription may be available on Project Euclid at

We have not been able to recognize your IP address as that of a subscriber to this journal.
Online access to the content of recent issues is by subscription, or purchase of single articles.

Please contact your institution's librarian suggesting a subscription, for example by using our journal-recom­mendation form. Or, visit our subscription page for instructions on purchasing a subscription.

You may also contact us at contact@msp.org
or by using our contact form.

Or, you may purchase this single article for USD 40.00:

deformation of singularities, semicontinuity, Heegaard Floer homology, correction terms
Mathematical Subject Classification 2010
Primary: 14B05, 14B07, 57M25
Secondary: 57M27, 57R58
Received: 23 November 2016
Revised: 23 January 2017
Accepted: 31 January 2017
Published: 3 August 2017
József Bodnár
Mathematics Department
Stony Brook University
Stony Brook, NY 11794-3651
United States
Daniele Celoria
Mathematical Institute
University of Oxford
United Kingdom
Marco Golla
Department of Mathematics
Uppsala University
SE-751 06 Uppsala